# SDR CALA2016111800938

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 59,219 hours, 20,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHTS INOPERATIVE ROWS 21-28 RT SIDE.   REMOVED AND REPLACED THE BATTERY PACK AND CHARGER IAW AMM 33-51-06.  OPS CHECKED GOOD.
